EconPapers    
Economics at your fingertips  
 

The Singular Value Decomposition of the Square Roots of the Identity Matrix

Jacob Goeree (), Heinz Neudecker, S.W. Drury and George P.H. Styan

Econometric Theory, 1995, vol. 11, issue 03, 648-653

Date: 1995
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466600009579 link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:11:y:1995:i:03:p:648-653_00

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-08-11
Handle: RePEc:cup:etheor:v:11:y:1995:i:03:p:648-653_00